# SDR FTU2004F00002

- Difficulty date: April 7, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N989MD
- Make and model: Cessna T206H
- Aircraft serial: T20608091
- Engine: Lyc TIO540*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Chain
- Part number: 12606421
- Condition: Misinstalled
- Location: Rudder Trim
- Part time: 442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST TIME AC WAS IN OUR SHOP DURING AN ANNUAL INSP, THE RUDDER TRIM CHAIN IN THE CENTER PEDESTAL WAS FOUND NOT INSTALLED CORRECTLY.  WERE THE CHAIN IS SUPPOSE TO RIDE OVER THE IDLER TENSIONING SPROCKET, IT WAS FOUND OFF THE SPROCKET AND JUST RESTING ON THE SPROCKET SHAFT.  IDLER TENSION WAS CORRECT AND TRIM SYSTEM WAS WORKING.  NO APPARENT DAMAGE WAS FOUND CHAIN REINSTALLED CORRECTLY AND SYSTEM OPS CHECKED GOOD.
